Volume 5, Number 4
Previous Issue Next Issue

Lijun Yi

10.4208/eajam.310315.070815a

East Asian J. Appl. Math.,5 (2015), pp. 301-311.

Preview Full PDF Citation 78 896 Abstract

Wei-wei Xu, Wen Li & Xiao-qing Jin

10.4208/eajam.100115.170615a

East Asian J. Appl. Math.,5 (2015), pp. 312-326.

Preview Full PDF Citation 73 812 Abstract

Yuping Zeng, Jinru Chen & Feng Wang

10.4208/eajam.060415.230915a

East Asian J. Appl. Math.,5 (2015), pp. 327-341.

Preview Full PDF Citation 76 878 Abstract

Yanfeng Kong, Zhenping Li & Xiangtuan Xiong

10.4208/eajam.310315.250915a

East Asian J. Appl. Math.,5 (2015), pp. 342-360.

Preview Full PDF Citation 67 831 Abstract

Sopida Jewprasert, Noppadol Chumchob & Chantana Chantrapornchai

10.4208/eajam.270415.280915a

East Asian J. Appl. Math.,5 (2015), pp. 361-386.

Preview Full PDF Citation 81 834 Abstract

Jie Yang & Weidong Zhao

10.4208/eajam.280515.211015a

East Asian J. Appl. Math.,5 (2015), pp. 387-404.

Preview Full PDF Citation 65 813 Abstract

East Asian J. Appl. Math.,5 (2015), pp. 405-406.

Preview Full PDF Citation 69 788 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80